Frequency conditions for absolute stability of control systems with hysteresis-like non-linearities
Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 288-291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_2_a17,
author = {V. A. Yakubovich},
title = {Frequency conditions for absolute stability of control systems with hysteresis-like non-linearities},
journal = {Doklady Akademii Nauk},
pages = {288--291},
year = {1963},
volume = {149},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a17/}
}
TY - JOUR AU - V. A. Yakubovich TI - Frequency conditions for absolute stability of control systems with hysteresis-like non-linearities JO - Doklady Akademii Nauk PY - 1963 SP - 288 EP - 291 VL - 149 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a17/ LA - ru ID - DAN_1963_149_2_a17 ER -
V. A. Yakubovich. Frequency conditions for absolute stability of control systems with hysteresis-like non-linearities. Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 288-291. http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a17/